# SDR 08FDEA04222

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC27361
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP LOWER SURFACE SCRATCH AND DENT FOUND AT WS 151.3.  REPAIR CARRIED OUT AT LT WING INBOARD FLAP LOWER SEGMENT AT STA XW = 151.3   AS PER SRM 57-10-00. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
